MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Catalog Number CAL-DS2113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522/cec: urinary retention requiring catheterization was reported.Subject required catheter for 7 days following surgery.(sept 12-18, 2023) event is considered resolved.Per 522/cec: sept 12, 2023 desara one was implanted without injury.Subject was discharged same day without voiding and with an indwelling catheter.Cec adjudicated the ae is possibly related to the device, sling procedure, and/or concomitant procedure.Based on the information provided, it is unclear whether the ae is due to the product/device, surgical technique, or patient surgical history/anatomy.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key18369388
Report Number3003990090-2023-01575
Device Sequence Number18037327
Product Code PAH
UDI-Device Identifier00890594000957
UDI-Public00890594000957
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/08/2024
Device Catalogue NumberCAL-DS2113
Device Lot NumberN12011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age34 YR
Patient SexFemale
Patient RaceWhite